# SDR SWAA100224

- Difficulty date: January 12, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 47,945 hours, 39,542 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312
- Part serial: PA897
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING NR 5 SLAT UPPER WEDGE SKIN DELAMINATED.  REMOVED AND REPLACED NR 5 SLAT PER MM.
